Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Bleeding as hymen broke while masturbating, sore clitoris with brown discharge. What is wrong ?

Okay, so im 14. Virgin , but my boyfriend and i have had oral sex , and sexual touching but not both naked. last night i think i broke my hymen while masturbating there was a lot of blood afterwards. when i woke this morning my clitorus hurt a lot, and there is pinkish brown discharge with black bits in my vagina . what s wrong with me?!? :(
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi,
Thanks for query,
Fingering during masturbating may broke your hymen & injury to clitoris.Hymen can be broken by cycling,high jumping.during medical examination by doctors etc.So nothing to worry.
The black bits is clotted blood.
This is a minor injury it regress by its own.
if you have more pain or swelling you should take anti inflammatory medicines.
Thanks.
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor